Department of Mathematics

About the Department :

"DREAM, DREAM, and DREAM... Dream is not what you see in sleep, Dream is the thing which doesn't let you sleep..."

-A.P.J. Abdul Kalam

"Without mathematics, there is nothing you can do. Everything around you is mathematics... Everything around you is numbers..."

-Shakuntala Devi

Welcome to the Department of Mathematics, Sipajhar College. The Science Stream of the esteemed college was initiated in August, 2018 with the mission of developing the human resources of greater Sipajhar area scientifically and consequently, as mathematics is the backbone of science, the mathematics department was established in the same year itself. The department shares the vision of the college of achieving excellence in teaching in order to make it as one of the premier department of the region and it will always strive to succeed in this endeavor. As far as the academic programme of the department is concerned, it offers 3-year B.Sc. course with Mathematics as Major and General as well, which started functioning from the academic session 2018-2019. The department consists of two dedicated classrooms for holding major classes, a computer laboratory and a small departmental library.

Faculty Strength:

  1. Regular: 1
  2. Contractual: 1

Students Strength:

  1. B.Sc. 1st semester: Major - 7 and General - 11
  2. B.Sc. 3rd semester: Major - 1 and General - 16

Laboratory Facilities:

There is a well-equipped Computer Laboratory available in the department.

Departmental Library:

We have a small departmental library consisting of few Text Books and some of the Reference Books as prescribed in the syllabus, which is contributed by the students as well as the faculties of the department.

Faculty Members :

1.Rupam Haloi, M.Sc.(TU)
Position: Assistant Professor
Contact no.: - +91 97067 26087
Area of interest: Operator Theory, Fuzzy Set Theory, Sequence Space
Research Activities: Pursuing Ph.D. in Pure Mathematics from NIT Silchar, Assam.
Publications: 2 in International Journal, 2 in International Conference and 1 Book.
a) International Journal Publications:
  1. R. Haloi (with M. Sen and B.C. Tripathy), Statistically Lacunary Convergence of Generalized Difference Sequences in Probabilistic Normed Spaces, Applied Sciences, 21, 2019, 107-118, SCOPUS.
  2. R. Haloi, (with M. Sen and B.C. Tripathy), - Statistically Convergent Function Sequences in Probabilistic Normed Linear Spaces, Proyecciones Journal of Mathematics, SCOPUS (In Press).
b) International Conference Publication:
  1. R. Haloi, (with M. Sen), - Statistically Convergent Multiple Sequences in Probabilistic Normed Spaces, In: V. Madhu et al.. (eds), Advances in Algebra and Analysis, Trends in Mathematics, Springer, 2018, 353-360, 978-3-030-01120-8_40, SCOPUS.
  2. R. Haloi, (with M. Sen), -Statistical Convergence of Sequences in Probabilistic n-Normed Spaces, In: N. Deo et al. (eds.), Mathematical Analysis I-Approximation Theory, Springer, 2019, 978-981-15-1153-0_20, SCOPUS.
c) Book:
  1. R. Haloi (with A. Dutta), Applications of Inner Product Spaces and Characterizations of PD Matrices, Ch. 5&6, Lambert Academic Publishing, 2017, 978-3-330-32631-6.
Awards and achievements: Worked as a JRF and then as an SRF in a major research project of 3 year duration, funded by DST-SERB, Govt. of India as a part of my Ph.D. programme.

2.Deizy Priyom Nath, M.Sc.(GU)
Position Assistant Professor(Contractual)
Contact no. - +91 8471853409
Area of interest Pure Mathematics
Research Activities
Awards and achievements